# SDR CALA2017111104028

- Difficulty date: November 11, 2017
- Submitted: November 12, 2017
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 51,466 hours, 22,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.   EPSU BATTERY AFT LT.  REPLACED EMERGENCY POWER SUPPLY BATTERY IAW AMM 33-51-38. OPS CHECKED GOOD.
